Couldn't find what you looking for?

TRY OUR SEARCH!


Hi all. I’ve recently been ill and therefore was taking antibiotics. After a while, I started feeling better, but some new symptoms appeared - watery diarrhea, abdominal cramps, bloody stools and even moderate fever… Is it possible that this is a antibiotic therapy complication of some kind, maybe pseudomembranous colitis??? It sure looks like it to me… What should I do?? Please help!!!

Loading...


Pseudomembranous colitis is indeed a complication of antibiotic therapy that causes severe inflammation, usually in the colon areas of. As you were taking antibiotics at that time, it is very possible that is what you’re experiencing. After all, almost any antibiotic can cause it. For example, ampicillin is the most common antibiotic associated with this disease in children. Metronidazole is usually used to treat this disorder, as well as vancomycin. The most important thing is to start treating it immediately!!! See your doctor!!!
Reply

Loading...